RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2010, Volume 10, Issue 2, Pages 87–96 (Mi adm50)  

RESEARCH ARTICLE

On separable and $H$-separable polynomials in skew polynomial rings of several variables

Sh. Ikehata

Department of Environmental and Mathematical Science, Faculty of Environmental Science and Technology, Okayama University, Tsushima, Okayama 700-8530, Japan

Abstract: Let $B$ be a ring with 1, and $\{\rho_1,\cdots,\rho_e\}$ a set of automorphisms of $B$. Let $B[X_1, \cdots,X_e;\rho_1,\cdots,\rho_e;\{ u_{ij}\}]$ be the skew polynomial ring of automorphism type. In this paper, we shall give equivalent conditions that the residue ring of $B[X_1,\cdots,X_e;\rho_1,\cdots,\rho_e;\{ u_{ij}\}]$ by the ideal generated by a set $\{X_1^{m_1}-u_1,\cdots,X_e^{m_e}-u_e\}$ to be separable or $H$-separable over $B$.

Keywords: $H$-separable polynomial, separable extension, skew polynomial ring.

Full text: PDF file (219 kB)

Bibliographic databases:
UDC: 16S30, 16W20
Received: 09.04.2009
Revised: 28.02.2011
Language:

Citation: Sh. Ikehata, “On separable and $H$-separable polynomials in skew polynomial rings of several variables”, Algebra Discrete Math., 10:2 (2010), 87–96

Citation in format AMSBIB
\Bibitem{Ike10}
\by Sh.~Ikehata
\paper On separable and $H$-separable polynomials in skew polynomial rings of several variables
\jour Algebra Discrete Math.
\yr 2010
\vol 10
\issue 2
\pages 87--96
\mathnet{http://mi.mathnet.ru/adm50}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2884745}
\zmath{https://zbmath.org/?q=an:1212.16050}


Linking options:
  • http://mi.mathnet.ru/eng/adm50
  • http://mi.mathnet.ru/eng/adm/v10/i2/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:72
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020